MathSciNet Relay Station
MathSciNet bibliographic data
MR2196761 11D61 (11D59 11J86 11Y50)
Bugeaud, Yann; Mignotte, Maurice; Siksek, Samir Classical and modular approaches to exponential Diophantine equations. II. The Lebesgue-Nagell equation. Compos. Math. 142 (2006), no. 1, 31–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement